MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343415
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) specifies, complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to: endoleak, re-operation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for a descending thoracic aortic aneurysm and was implanted with a conformable gore® tag® thoracic endoprosthesis (tgu343415/10456518).The patient tolerated the procedure.On (b)(6) 2023, the patient underwent reintervention for a proximal type endoleak and a snorkel procedure was performed and a gore® viabahn® vbx balloon expandable endoprostheses (vbx) was deployed within the left common carotid and the original devices were relined with three additional gore® tag® conformable thoracic stent graft with active control system.The patient tolerated the procedure and the endoleak was resolved.No aneurysm enlargement was reported.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18243192
Report Number2017233-2023-04440
Device Sequence Number6644822
Product Code MIH
UDI-Device Identifier00733132618156
UDI-Public00733132618156
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Catalogue NumberTGU343415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2023
Date Device Manufactured06/25/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age85 YR
Patient SexMale